# SDR 00FDEA00637

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- Aircraft time: 53,504 hours, 40,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE EMERGENCY ESCAPE SLIDE LIGHT WIRE WAS FOUND BROKEN BETWEEN THE BATTERY AND LIGHT.  REPAIRED BROKEN WIRE PER IAW WDM 33-51-02.
